Open Access
Translator Disclaimer
March 2007 Asymptotics for Polynomials Satisfying a Certain Twin Asymptotic Periodic Recurrence Relation: Unbounded Cases
F.A. Kurokawa, A. Sri Ranga Ranga, E.X.L. de Andrade
Methods Appl. Anal. 14(1): 29-44 (March 2007).

Abstract

Polynomials satisfying a certain twin asymptotic periodic recurrence relation are considered. It is assumed that the coefficients of the recurrence formula are unbounded but vary regularly and have different behaviour for even and odd indices. The asymptotic behaviour of the ratio of contiguous polynomials is analyzed.

Citation

Download Citation

F.A. Kurokawa. A. Sri Ranga Ranga. E.X.L. de Andrade. "Asymptotics for Polynomials Satisfying a Certain Twin Asymptotic Periodic Recurrence Relation: Unbounded Cases." Methods Appl. Anal. 14 (1) 29 - 44, March 2007.

Information

Published: March 2007
First available in Project Euclid: 14 February 2008

MathSciNet: MR2392624

Subjects:
Primary: 42C05
Secondary: 30C15, 40A30

Rights: Copyright © 2007 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.14 • No. 1 • March 2007
Back to Top